# SDR DALA2019020500759

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,969 hours, 61,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AND FIRST CLASS EMERGENCY LIGHTS INOP. R/R POWER SUPPLY/ BATT CHARGER FUSES PER MD 88 AMM 23-51. OPS GOOD. (LP5571308)
